Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 31, Number 1

All articles in this issue are freely accessible.

Selberg’s conjectures and Artin $L$-functions
M. Ram Murty.
Bull. Amer. Math. Soc. 31 (1994), 1-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242382
A report on Wiles’ Cambridge lectures
K. Rubin and A. Silverberg.
Bull. Amer. Math. Soc. 31 (1994), 15-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1256978
Closed ideals of the algebra of absolutely convergent Taylor series
J. Esterle, E. Strouse and F. Zouakia.
Bull. Amer. Math. Soc. 31 (1994), 39-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1246467
Lyapunov theorems for Banach spaces
Yu. Latushkin and S. Montgomery-Smith.
Bull. Amer. Math. Soc. 31 (1994), 44-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249356
Diffeomorphisms of manifolds with finite fundamental group
Georgia Triantafillou.
Bull. Amer. Math. Soc. 31 (1994), 50-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249354
A theory of characteristic currents associated with a singular connection
Reese Harvey and H. Blaine Lawson.
Bull. Amer. Math. Soc. 31 (1994), 54-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254076
Alexander’s and Markov’s theorems in dimension four
Seiichi Kamada.
Bull. Amer. Math. Soc. 31 (1994), 64-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254074
Open sets of diffeomorphisms having two attractors, each with an everywhere dense basin
Ittai Kan.
Bull. Amer. Math. Soc. 31 (1994), 68-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254075

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Controlled Markov processes and viscosity solutions, by W. H. Fleming and \par H. M. Soner.
Reviewer: M. H. A. Davis
Bull. Amer. Math. Soc. 31 (1994), 75-85
Review information
Full-text PDF Free Access
Word processing in groups, by J. W. Cannon David B. A. Epstein, D. F. Holt.
Reviewer: Gilbert Baumslag
Bull. Amer. Math. Soc. 31 (1994), 86-91
Review information
Full-text PDF Free Access
Infinite dimensional Lie superalgebras, by A. A. Mikhalev Y. A. Bahturin, V. M. Petrogradsky.
Reviewer: Eric Behr
Bull. Amer. Math. Soc. 31 (1994), 91-93
Review information
Full-text PDF Free Access
The geometry of algebraic Fermi curves, by H. Kn\"orrer D. Gieseker, and E. Trubowitz.
Reviewer: Chris Peters
Bull. Amer. Math. Soc. 31 (1994), 94-97
Review information
Full-text PDF Free Access
Typical singularities of differential 1-forms and Pfaffian equations, by Michail Zhitomirskii.
Reviewer: Robert Roussarie
Bull. Amer. Math. Soc. 31 (1994), 98-102
Review information
Full-text PDF Free Access
Designs and their codes, by Jr. E. F. Assmus, and J. D. Key.
Reviewer: M. A. Wertheimer
Bull. Amer. Math. Soc. 31 (1994), 102-107
Review information
Full-text PDF Free Access
Natural operations in differential geometry, by Peter W. Michor Ivan Kol\'a\v r, and Jan Slov\'ak.
Reviewer: Albert Nijenhuis
Bull. Amer. Math. Soc. 31 (1994), 108-112
Review information
Full-text PDF Free Access
The Schwarz function and its generalization to higher dimensions, by Harold S. Shapiro.
Reviewer: J. Korevaar
Bull. Amer. Math. Soc. 31 (1994), 112-116
Review information
Full-text PDF Free Access
Viability theory, by Jean-Pierre Aubin.
Reviewer: Leonard D. Berkovitz
Bull. Amer. Math. Soc. 31 (1994), 116-118
Review information
Full-text PDF Free Access
Theory of function spaces II, by Hans Triebel.
Reviewer: Michael Frazier
Bull. Amer. Math. Soc. 31 (1994), 119-125
Review information
Full-text PDF Free Access
The commutant lifting approach to interpolation problems, by Ciprian Foias and Arthur E. Frazho.
Reviewer: Harry Dym
Bull. Amer. Math. Soc. 31 (1994), 125-140
Review information
Full-text PDF Free Access
Smoothness and renormings in Banach spaces, by Gilles Godefroy and Vaclav Zizler Robert DeVille.
Reviewer: J. Diestel
Bull. Amer. Math. Soc. 31 (1994), 140-141
Review information
Full-text PDF Free Access
Fundamentals of dynamical systems and bifurcation theory, by translated from Slovak by J. Hajnovicova and D. Halasova Milan Medved.
Reviewer: J"urgen Scheurle
Bull. Amer. Math. Soc. 31 (1994), 142-146
Review information
Full-text PDF Free Access
Topological rings, by Seth Warner.
Reviewer: Irving Kaplansky
Bull. Amer. Math. Soc. 31 (1994), 146-147
Review information
Full-text PDF Free Access
Subfactors and knots, by V. F. R. Jones.
Reviewer: Louis H. Kauffman
Bull. Amer. Math. Soc. 31 (1994), 147-154
Review information
Full-text PDF Free Access